Global existence for a functional reaction-diffusion problem from climate modeling

Pages: 660 - 671, Issue Special, September 2011

 Abstract        Full Text (376.0K)              

Georg Hetzer - Department of Mathematics, Auburn University, AL 36849-5310, United States (email)

Abstract: Motivated by coupling an energy balance climate model and a two-species competition model for the bio-sphere, one is led to study the existence of non-negative mild solutions for set-valued functional reaction-diffusion equations involving a memory term and a nonlocal Volterra-type operator. A global existence and boundedness result is established in an m-accretive setting.

Keywords:  m-accretive, upper semi-continuous multi, global bounded mild solution, slow diff usion
Mathematics Subject Classification:  Primary: 35K65, 35R10; Secondary: 34G25, 35K90

Received: July 2010;      Revised: April 2010;      Published: October 2011.